Facebook Pixel
EmpowHER Guest

Menstrual cycle

By Anonymous February 28, 2012 - 10:15pm
Rate This

I had i miscarriage on november 27 . I believe that it was my period that comes on january 29 but again my period come on the 14 of feb and now it came again on the 26 of februray, I was taking birthcotrol pill during all that time but i stop taking the pill on the 23 of feb. What can be the problem? Please help!

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,
Welcome to EmpowHER. Some women experience side effects when taking birth control and Irregular cycle can be part of it.
Here is a list of side effects while on the pill.
•Having a constant feeling of nausea
•Morning sickness
•Irregular menstrual cycles
•Loose bowel and bloating
•Mood swings
•Tenderness of breasts
•Hair and follicular changes


February 29, 2012 - 4:56am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.